# SDR EIA2000288

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND ON C6 CHECK, FS 897 LONGERON L28-L29 ELONGATED HOLE IN FRAME.  REPAIRED FRAME AT FS 897 BETWEEN L28 AND L29 IN AFT CARGO COMPARTMENT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER/BUSHING AND REPAIR ANGLES PER ECRA 944-53-061-2.  (M)
